Alert archive / Missouri / Areal Flood Warnings in 2016
Areal Flood Warning 2, NWS Kansas City, MO
NWS Kansas City, MO issued this areal flood warning at Apr 27, 2016, 5:05 AM CDT for 8 counties in Missouri; 5 counties in Kansas. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2016, 5:05 AM CDT (10:05 UTC)
- Expired
- Apr 27, 2016, 11:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Andrew County, MO, Buchanan County, MO, Clay County, MO, Clinton County, MO, DeKalb County, MO, Holt County, MO, Jackson County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 89 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 10.1 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 201 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this areal flood warning went out at Apr 27, 4:27 AM CDT, 38 minutes earlier.
Area forecast discussion, Apr 27, 4:27 AM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
427 AM CDT WED APR 27 2016
.Discussion...
Issued at 427 AM CDT WED APR 27 2016
Overnight convection has weakened in the predawn hours after the
airmass has stabilized substantially. Moderate to heavy rain will
continue through the early morning as the line of storms makes
steady progress to the east. Water vapor imagery shows the upper low
positioned across southwest Kansas as of Wednesday morning. This
will continue to spin to the northeast and center over southeast
Nebraska by the mid afternoon. Storms generated overnight will begin
to lift into northeast Missouri through the mid to late morning and
the majority of this activity should clear the area by the early
afternoon. Cloud cover should then begin to clear enough to
destabilize by the mid afternoon ahead of the attendant cold front
of the surface low stacked underneath the upper low across southeast
Nebraska. Areas most favorable for convection early on include
northern Missouri and areas west of the I-35 corridor. If modest
instability does develop as expected, bulk shear values of plus 40
kts will once again support strong to severe storms through the
afternoon. While the environment will not be as conducive for
widespread severe weather as Tuesday, large hail and damaging winds
are possible. The other concern is the potential for flash flooding
with the significant rainfall totals from Tuesday. Areas south of
the Kansas City metro should be influenced by a dry slot working its
way to the northeast ahead of the cold front. By the late afternoon,
the cold front will sweep across western Missouri with convection
along the frontal boundary possible for areas north of the Kansas
City metro. This activity will continue through much of the evening
hours before finally lifting into north Missouri after midnight.
Rain- cooled air and existing cloud clover should keep afternoon
highs on Wednesday in the upper 60s for areas north of I-70 with
temperatures approaching the mid 70s for points south.
Will see a break in the activity beginning Thursday with mid level
ridging expected to develop ahead of another deepening trough over
the southwestern CONUS. A cooler air mass will advect into the
region behind the cold front Wednesday, with slightly cooler than
normal temperatures persisting through the late week and into the
weekend, particularly for northern Missouri. The aforementioned
southwestern low will then swing northeast into the Central Plains
by Friday, bringing about the next chance for thunderstorms by
Friday afternoon/evening. Saturday looks to be the most active as a
surface warm front lifts into the region. At this time, cannot rule
out the potential for severe weather, though the more likely area
remains to the south. The active pattern will then continue into
next week with numerous features entering the area. Flood impacts
will need to be closely monitored as these events unfold.
&&
.Aviation...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1219 AM CDT WED APR 27 2016
Showers with embedded thunder will continue over the next few hours
at all TAF sites, then should push out of the area between 09z and
12z. Winds will veer gradually from north northeast to the southeast
overnight, then to the southwest after sunrise. Another round of a few
showers and isolated storms are possible Wednesday afternoon, but the
probability of these storms impacting the TAF sites is too low to
warrant a mention at this time.
&&
.EAX Watches/Warnings/Advisories...
KS...Flash Flood Watch until 7 AM CDT this morning for KSZ025-057-060-
102>105.
MO...Flash Flood Watch until 7 AM CDT this morning for MOZ001>004-
011>014-020>022-028>030-037-038-043-044-053-054.
&&
Discussion...Welsh
Aviation...LaflinHazardous weather outlook, Apr 26, 5:34 AM CDT, 23 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 534 AM CDT TUE APR 26 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271045- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 534 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORNING THUNDERSTORMS COULD PRODUCE LARGE HAIL. A SECOND ROUND OF POTENTIALLY SEVERE WEATHER IS POSSIBLE TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS AS WELL AS LOCALLY HEAVY RAINFALL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THUNDERSTORMS WILL CONTINUE ON WEDNESDAY WITH ANOTHER THREAT FOR SEVERE STORMS. ADDITIONAL THUNDERSTORMS ARE LIKELY FROM FRIDAY NIGHT THROUGH THE WEEKEND. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Apr 26, 11:36 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1136 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND DMG 2 ENE LOUISBURG 38.63N 94.65W
04/26/2016 MIAMI KS EMERGENCY MNGR
NUMEROUS TREES DOWN FROM LOUISBURG EAST NORTHEAST TO MO
STATE LINE.
&&Local storm report, Apr 26, 11:43 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1143 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM HAIL OVERLAND PARK 38.98N 94.67W
04/26/2016 E0.75 INCH JOHNSON KS PUBLIC
1014 PM FLASH FLOOD BASEHOR 39.14N 94.94W
04/26/2016 LEAVENWORTH KS LAW ENFORCEMENT
WATER 3 INCHES OVER ROADWAY AT 155TH AND STONERIDGE.
1043 PM FLASH FLOOD LEAVENWORTH 39.31N 94.92W
04/26/2016 LEAVENWORTH KS PUBLIC
8 INCHES OF WATER OVER ROAD AT K92 AND JUST SOUTHWEST OF
LECOMPTON ROAD.
1044 PM FLASH FLOOD BASEHOR 39.14N 94.94W
04/26/2016 LEAVENWORTH KS PUBLIC
WATER OVER ROADWAY AT 166TH AND KRIEDER RD
1119 PM FLASH FLOOD 3 N LIBERTY 39.29N 94.42W
04/26/2016 CLAY MO LAW ENFORCEMENT
UP TO 6 INCHES OF WATER OVER ROADWAY JUST NORTH OF
LIBERTY.
1124 PM FLASH FLOOD PARKVILLE 39.20N 94.68W
04/26/2016 PLATTE MO LAW ENFORCEMENT
6TH STREET FROM CROOKED TO WEST STREET CLOSED. NUMEROUS
REPORTS OF HIGH WATER COVERING ROADWAYS IN PLATTE COUNTY
1124 PM FLASH FLOOD EDGERTON 38.76N 95.01W
04/26/2016 JOHNSON KS LAW ENFORCEMENT
WATER OVER BRIDGE AT GROVE CREEK AND B HWY.
1136 PM FLASH FLOOD PARKVILLE 39.20N 94.68W
04/26/2016 PLATTE MO LAW ENFORCEMENT
9 HIGHWAY NORTH OF COFFEE RD TO 8500 BLOCK CLOSED. MDOT
NOTIFIED.
&&Special weather statement, Apr 27, 12:17 AM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1217 AM CDT WED APR 27 2016
KSZ060-MOZ043-053-054-270545-
LINN KS-HENRY MO-BATES MO-CASS MO-
1217 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINN...SOUTHEASTERN
CASS...BATES AND SOUTHWESTERN HENRY COUNTIES UNTIL 1245 AM CDT...
AT 1216 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF BUTLER...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BUTLER...ADRIAN...RICH HILL...PLEASANTON...HUME...AMSTERDAM...AMORET...
ROCKVILLE...FOSTER...MERWIN...PASSAIC...BALLARD AND WORLAND.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EAST CENTRAL KANSAS...AND WEST CENTRAL MISSOURI.
LAT...LON 3805 9425 3806 9454 3804 9469 3836 9469
3839 9461 3841 9461 3848 9453 3847 9404
3821 9403 3821 9405 3804 9406 3804 9411
3806 9413 3804 9420 3805 9421 3803 9423
TIME...MOT...LOC 0516Z 231DEG 30KT 3826 9452
WELSHSpecial weather statement, Apr 27, 12:44 AM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1244 AM CDT WED APR 27 2016
MOZ053-054-270630-
HENRY MO-BATES MO-
1244 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BATES AND SOUTH
CENTRAL HENRY COUNTIES UNTIL 130 AM CDT...
AT 1243 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
APPLETON CITY TO NEAR SCHELL CITY TO 11 MILES NORTHEAST OF WALKER TO
NEAR EL DORADO SPRINGS...AND MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
APPLETON CITY...DEEPWATER...ROCKVILLE AND BROWNINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
WEST CENTRAL MISSOURI.
LAT...LON 3805 9410 3804 9411 3806 9413 3805 9419
3812 9424 3832 9367 3820 9361 3821 9398
3818 9405 3803 9406 3803 9409
TIME...MOT...LOC 0543Z 244DEG 41KT 3813 9415 3806 9410 3797 9403 3783
9406
JULYLocal storm report, Apr 27, 1:00 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM TSTM WND DMG PARKER 38.33N 94.99W
04/26/2016 LINN KS EMERGENCY MNGR
A FEW TREES DOWN
&&Local storm report, Apr 27, 1:57 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
157 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM HAIL OLATHE 38.89N 94.81W
04/26/2016 E1.00 INCH JOHNSON KS EMERGENCY MNGR
0958 PM TSTM WND DMG PARKER 38.33N 94.99W
04/26/2016 LINN KS EMERGENCY MNGR
A FEW TREES DOWN
1008 PM HAIL 5 W PAOLA 38.58N 94.96W
04/26/2016 E1.00 INCH MIAMI KS EMERGENCY MNGR
1008 PM HAIL 2 SSW EDGERTON 38.74N 95.02W
04/26/2016 E1.50 INCH JOHNSON KS STORM CHASER
1011 PM HAIL OVERLAND PARK 38.98N 94.67W
04/26/2016 E0.75 INCH JOHNSON KS PUBLIC
1014 PM FLASH FLOOD BASEHOR 39.14N 94.94W
04/26/2016 LEAVENWORTH KS LAW ENFORCEMENT
WATER 3 INCHES OVER ROADWAY AT 155TH AND STONERIDGE.
1021 PM HAIL SHAWNEE 39.01N 94.81W
04/26/2016 E1.00 INCH JOHNSON KS PUBLIC
1023 PM TSTM WND DMG 2 ENE LOUISBURG 38.63N 94.65W
04/26/2016 MIAMI KS EMERGENCY MNGR
NUMEROUS TREES DOWN FROM LOUISBURG EAST NORTHEAST TO MO
STATE LINE.
1025 PM HAIL 5 S LENEXA 38.88N 94.74W
04/26/2016 E1.00 INCH JOHNSON KS EMERGENCY MNGR
1026 PM HAIL 6 SSE OLATHE 38.81N 94.78W
04/26/2016 E1.00 INCH JOHNSON KS PUBLIC
1036 PM HAIL 3 NNW CLEVELAND 38.72N 94.61W
04/26/2016 E1.75 INCH CASS MO TRAINED SPOTTER
1041 PM TSTM WND GST 1 S RAYMORE 38.79N 94.45W
04/26/2016 E60.00 MPH CASS MO BROADCAST MEDIA
1043 PM FLASH FLOOD LEAVENWORTH 39.31N 94.92W
04/26/2016 LEAVENWORTH KS PUBLIC
8 INCHES OF WATER OVER ROAD AT K92 AND JUST SOUTHWEST OF
LECOMPTON ROAD.
1044 PM TSTM WND DMG 4 E LOUISBURG 38.62N 94.61W
04/26/2016 CASS MO LAW ENFORCEMENT
SEMI OVERTURNED AT 2 HIGHWAY AND STATE LINE...HEARD ON
POLICE SCANNER
1044 PM FLASH FLOOD BASEHOR 39.14N 94.94W
04/26/2016 LEAVENWORTH KS PUBLIC
WATER OVER ROADWAY AT 166TH AND KRIEDER RD
1045 PM FUNNEL CLOUD 1 N ARCHIE 38.50N 94.35W
04/26/2016 CASS MO STORM CHASER
DOES NOT APPEAR TO BE CONDENSED TO THE GROUND BUT HAD
ALSO SEEN A FEW POWER FLASHES
1053 PM TSTM WND GST 1 S RAYMORE 38.79N 94.45W
04/26/2016 E60.00 MPH CASS MO NWS EMPLOYEE
1119 PM FLASH FLOOD 3 N LIBERTY 39.29N 94.42W
04/26/2016 CLAY MO LAW ENFORCEMENT
UP TO 6 INCHES OF WATER OVER ROADWAY JUST NORTH OF
LIBERTY.
1124 PM FLASH FLOOD PARKVILLE 39.20N 94.68W
04/26/2016 PLATTE MO LAW ENFORCEMENT
6TH STREET FROM CROOKED TO WEST STREET CLOSED. NUMEROUS
REPORTS OF HIGH WATER COVERING ROADWAYS IN PLATTE COUNTY
1124 PM FLASH FLOOD EDGERTON 38.76N 95.01W
04/26/2016 JOHNSON KS LAW ENFORCEMENT
WATER OVER BRIDGE AT GROVE CREEK AND B HWY.
1136 PM FLASH FLOOD PARKVILLE 39.20N 94.68W
04/26/2016 PLATTE MO LAW ENFORCEMENT
9 HIGHWAY NORTH OF COFFEE RD TO 8500 BLOCK CLOSED. MDOT
NOTIFIED.
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:50 PM CDT | River Flood Warning | EAX | Andrew, Nodaway | 63 hr |
| Apr 26, 7:50 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 3 days |
| Apr 26, 7:50 PM CDT | River Flood Warning | EAX | Atchison, Holt | 70 hr |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 12 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Buchanan, Platte | 6 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 9 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 20 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 21 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 21 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 8 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Cooper, Howard | 5 days |
| Apr 26, 8:59 PM CDT | Special Weather Statement | EAX | Gentry | 31 min |
| Apr 26, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 35 min |
| Apr 26, 9:57 PM CDT | River Flood Warning | EAX | Cooper | 37 hr |
| Apr 26, 10:13 PM CDT | Flash Flood Warning | EAX | Platte | 6 hr |
| Apr 26, 10:25 PM CDT | Flash Flood Warning | EAX | Holt | 6 hr |
| Apr 26, 10:29 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Platte, Ray | 46 min |
| Apr 26, 10:42 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Johnson | 33 min |
| Apr 26, 10:46 PM CDT | Tornado Warning | EAX | Cass | 18 min |
| Apr 26, 10:56 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte | 6 hr |
| Apr 26, 11:03 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Clay, Henry, Jackson, Johnson and 2 more | 24 min |
| Apr 26, 11:33 PM CDT | River Flood Warning | EAX | Jackson | 29 hr |
| Apr 27, 12:16 AM CDT | River Flood Warning | EAX | Clay, Platte | 27 hr |
| Apr 27, 12:17 AM CDT | Special Weather Statement | EAX | Bates | 28 min |
| Apr 27, 12:44 AM CDT | Special Weather Statement | EAX | St. Clair | 46 min |
| Apr 27, 1:21 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 45 hr |
| Apr 27, 1:21 AM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| Apr 27, 3:15 AM CDT | River Flood Warning | EAX | Clay, Ray | 32 hr |
| Apr 27, 4:29 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 40 hr |
| Apr 27, 6:27 AM CDT | River Flood Warning | EAX | Ray | 44 hr |
| Apr 27, 7:40 AM CDT | Areal Flood Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more | 3 hr |
| Apr 27, 7:49 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 55 hr |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 60 hr |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 3 days |
| Apr 27, 10:32 AM CDT | Areal Flood Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more | 12 hr |
| Apr 27, 2:08 PM CDT | Special Weather Statement | EAX | Atchison | 37 min |
| Apr 27, 2:10 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 35 min |
| Apr 27, 3:00 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 15 min |
| Apr 27, 3:02 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 43 min |
| Apr 27, 3:15 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 29 min |
| Apr 27, 3:19 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 41 min |
| Apr 27, 3:33 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 27 min |
| Apr 27, 3:35 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton | 40 min |
| Apr 27, 3:38 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 37 min |
| Apr 27, 3:45 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway, Worth | 30 min |
| Apr 27, 3:53 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb | 39 min |
| Apr 27, 3:58 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 47 min |
| Apr 27, 4:09 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb, Platte | 36 min |
| Apr 27, 4:10 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry | 35 min |
| Apr 27, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb | 46 min |
| Apr 27, 4:36 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Clinton, DeKalb, Gentry | 39 min |
| Apr 27, 4:38 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Ray | 37 min |
| Apr 27, 4:51 PM CDT | Tornado Warning | EAX | Daviess | 24 min |
| Apr 27, 5:05 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph | 26 min |
| Apr 27, 5:08 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Harrison, Worth | 52 min |
| Apr 27, 5:12 PM CDT | Tornado Warning | EAX | Daviess | 33 min |
| Apr 27, 5:14 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Daviess, DeKalb, Grundy, Lafayette and 2 more | 46 min |
| Apr 27, 5:38 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 22 min |
| Apr 27, 5:52 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Linn, Mercer, Putnam, Sullivan | 38 min |
| Apr 27, 5:53 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Linn, Livingston, Saline | 52 min |
| Apr 27, 5:57 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 48 min |
| Apr 27, 6:30 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon | 24 min |
| Apr 27, 6:43 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Saline | 47 min |
| Apr 27, 6:53 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Sullivan | 52 min |
| Apr 26, 8:58 PM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 49 hr |
| Apr 26, 9:44 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Linn, Miami | 31 min |
| Apr 26, 10:14 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 17 min |
| Apr 27, 1:39 AM CDT | River Flood Warning | EAX | Atchison | 36 hr |
| Apr 27, 1:39 AM CDT | River Flood Warning | EAX | Leavenworth | 70 hr |
| Apr 27, 1:47 AM CDT | River Flood Warning | EAX | Miami | 4 days |
| Apr 27, 1:47 AM CDT | River Flood Warning | EAX | Linn | 4 days |
| Apr 27, 1:54 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 36 min |
| Apr 27, 2:32 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 28 min |
| Apr 27, 2:57 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 33 min |
| Apr 27, 3:27 PM CDT | Special Weather Statement | EAX | Wyandotte | 33 min |
| Apr 27, 3:31 PM CDT | Special Weather Statement | EAX | Leavenworth | 44 min |
Nearby
Areal Flood Warnings in Missouri, 2016Areal Flood Warnings in Kansas, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.